Journal of Physics A: Mathematical and Theoretical
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Phys. A, 2021, том 54, выпуск 34, номер статьи 344001, 15 стр. (Mi jpha38)  

Scalar product for the XXZ spin chain with general integrable boundaries

Samuel Belliarda, Rodrigo A. Pimentabc, Nikita A. Slavnovd

a Institut Denis-Poisson CNRS/UMR 7013, Université de Tours, Université d'Orléans Parc de Grammont, 37200 Tours, France
b Departamento de Física, Universidade Federal de Lavras, Caixa Postal 3037, 37200-000, Lavras, MG, Brazil
c Instituto de Física de São Carlos, Universidade de São Paulo, Caixa Postal 369, 3.560-590, São Carlos, SP, Brazil
d Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina str., Moscow, 119991, Russia

Финансовая поддержка Номер гранта
National Council for Scientific and Technological Development (CNPq) 150829/2020-5
Centre National de la Recherche Scientifique
RP thanks the Institute Denis Poisson, where a part of this work was done, for hospitality, and Pascal Baseilhac for discussions and encouragement. RP was supported by CNPq (Grant # 150829/2020-5). NS thanks the CNRS for his Grant to join the Institute Denis Poisson of the University of Tours where a part of this work was done.


DOI: https://doi.org/10.1088/1751-8121/ac1482


Реферативные базы данных:

ArXiv: 2103.12501
Тип публикации: Статья
Поступила в редакцию: 28.03.2021
Исправленный вариант: 14.06.2021
Принята в печать:14.07.2021
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jpha38

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021